Previous |  Up |  Next


singularly perturbed equation; Neumann’s problem
The paper establishes sufficient conditions for the existence of solutions of Neumann's problem for the differential equation $\mu y"+ky=f(t,y)$ which tend to the solution of the reduced problem $ky=f(t,y)$ on $[0,1]$ as $\mu\to0.$
[1] R. E. O'Malley, Jr.: Phase-plane solutions to some singular perturbation problems. J. Math. Anal. Appl. 54, (1976), 449-466. DOI 10.1016/0022-247X(76)90214-6 | MR 0450722 | Zbl 0334.34050
[2] J. Mawhin: Points fixes, points critiques ct problemes aux limites. Sémin. Math. Sup. no. 92, Presses Univ. Montгéal, Montréal, 1985. MR 0789982
[3] K. W. Chang F. A. Howes: Nonlinear singular perturbation phenomena. Springer-Verlag, 1984. MR 0764395
Partner of
EuDML logo